Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 229, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 22, 2007, 5:39 PM MDT for El Paso County, Colorado. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2007, 5:39 PM MDT (23:39 UTC)
- Expired
- Aug 22, 2007, 7:15 PM MDT
- In force
- 96 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 69 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 6:47 PM MDT | HAIL 0.75 | Peyton, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -795 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 222341
SVRPUB
COC041-230115-
/O.NEW.KPUB.SV.W.0229.070822T2339Z-070823T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT WED AUG 22 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 715 PM MDT...
* AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM
WAS CENTERED 3 MILES NORTHEAST OF FALCON...OR 13 MILES NORTHEAST
OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FALCON.
PEYTON.
CALHAN.
AT 525 PM MDT...A NATIONAL WEATHER SERVICE SPOTTER SAW GOLF BALL
SIZE HAIL IN FALCON. THE HAIL WAS ONGOING AT 528 PM MDT.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3911 10403 3904 10403 3890 10456 3906 10465
3914 10447 3913 10445 3913 10405
TIME...MOT...LOC 2339Z 268DEG 12KT 3895 10453
$$4 follow-up statements
000
WWUS55 KPUB 230005 RRA
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT WED AUG 22 2007
COC041-230115-
/O.CON.KPUB.SV.W.0229.000000T0000Z-070823T0115Z/
EL PASO CO-
600 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS CENTERED BETWEEN PEYTON AND
ELLICOTT...OR ABOUT 15 MILES NORTHEAST OF COLORADO SPRINGS...AND WAS
MOVING TOWARD THE EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
RAMAH.
CALHAN.
AT APPROXIMATELY 540 PM MDT...A NATIONAL WEATHER SERVICE SPOTTER SAW
PING PONG SIZE HAIL NEAR FALCON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3904 10456 3911 10405 3903 10406 3900 10421
3898 10425 3898 10428 3896 10432 3891 10452
3891 10456
TIME...MOT...LOC 0000Z 268DEG 12KT 3895 10444
$$000
WWUS55 KPUB 230030
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT WED AUG 22 2007
COC041-230115-
/O.CON.KPUB.SV.W.0229.000000T0000Z-070823T0115Z/
EL PASO CO-
628 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 620 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS CENTERED NEAR
CALHAN...OR 31 MILES SOUTHWEST OF LIMON...AND WAS MOVING TOWARD THE
EAST AT 25 MPH. ANOTHER STORM WAS LOCATED BETWEEN CALHAN AND
ELLICOTT...OVER THE OPEN COUNTRY OF NORTHEAST EL PASO
COUNTY...TRACKING EAST AT 25 MPH.
THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN EL
PASO COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3903 10405 3902 10414 3900 10422 3898 10425
3896 10434 3908 10431 3909 10417 3911 10409
3910 10405
TIME...MOT...LOC 0028Z 254DEG 24KT 3907 10414
$$000
WWUS55 KPUB 230050
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
648 PM MDT WED AUG 22 2007
COC041-230115-
/O.CON.KPUB.SV.W.0229.000000T0000Z-070823T0115Z/
EL PASO CO-
648 PM MDT WED AUG 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN EL PASO COUNTY...
AT 641 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS CENTERED 12 MILES
EAST OF CALHAN...OR 29 MILES SOUTHWEST OF LIMON...AND WAS MOVING
TOWARD THE EAST AT 25 MPH. OTHER STRONG TO SEVERE STORMS WERE
REDEVELOPING NEAR BLACK FOREST...PEYTON...AND CALHAN...ALL MOVING
TO THE EAST AT 25 MPH. THESE STORMS WILL CONTINUE TO AFFECT THE
RURAL COMMUNITIES OF NORTHEAST EL PASO COUNTY THROUGH 715 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10405 3903 10405 3902 10417 3901 10421
3898 10425 3896 10434 3908 10431 3909 10415
3911 10410
TIME...MOT...LOC 0048Z 295DEG 22KT 3896 10404
$$000
WWUS55 KPUB 230119
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT WED AUG 22 2007
COC041-230130-
/O.EXP.KPUB.SV.W.0229.000000T0000Z-070823T0115Z/
EL PASO CO-
720 PM MDT WED AUG 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EL PASO COUNTY
EXPIRED AT 715 PM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10405 3903 10405 3902 10417 3901 10421
3898 10425 3896 10434 3908 10431 3909 10415
3911 10410
TIME...MOT...LOC 0050Z 295DEG 22KT 3895 10403
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:21 PM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 22, 3:21 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT WED AUG 22 2007 .SHORT TERM... (TONIGHT AND THURSDAY) ...SEVERE WEATHER POTENTIAL ON THE INCREASE... A SEVERE STORM FIRED ALONG A DRYLINE/CONVERGENT ZONE OVER EASTERN LAS ANIMAS THIS AFTERNOON...AND IS NOW TRACKING NORTHEAST THROUGH SOUTH CENTRAL BENT COUNTY. AND SO...WE ARE UNDERWAY WITH SEVERE WEATHER ONCE AGAIN. HAVE INTRODUCED SEVERE POTENTIAL ACROSS THE SOUTHEAST PLAINS AND ACROSS EL PASO COUNTY FOR THIS EVENING. 0-6KM BULK SHEAR VALUES ARE BEST ACROSS EL PASO COUNTY...UP AROUND 40 KTS. BUT LOW LEVEL SHEAR IS BETTER ALONG SOUTHEAST PLAINS CONVERGENT BOUNDARY. IN THIS AREA...0-6KM BULK SHEAR VALUES ARE MORE LIKE 25-30 KTS. LARGE HAIL/DAMAGE WINDS SHOULD BE MAIN THREATS THIS EVENING. GETS MORE SERIOUS TOMORROW AFTERNOON. NAM12 0-6KM BULK SHEARS GO OVER 50 KTS ACROSS EL PASO COUNTY BY 6 PM THURSDAY. THIS...COUPLED WITH AN INDICATED SURFACE BOUNDARY PRESSING SOUTH ACROSS EL PASO COUNTY LATE IN THE AFTERNOON SHOULD BE A RECIPE FOR SEVERE STORM DEVELOPMENT. COULD ALSO BE STORMS ACROSS THE SOUTHEAST PLAINS AGAIN...IN VICINITY OF OLD CONVERGENT BOUNDARY. SO...ANOTHER DAY OF HAIL/DAMAGING WIND POTENTIAL. THIS DAY ALSO WARRANTS MENTION OF TORNADO POTENTIAL DUE TO HIGH AMOUNT OF SHEAR THAT WILL BE PRESENT...MUCH HIGHER THAN WEVE SEEN IN A WHILE. THIS WOULD BE ESPECIALLY TRUE ACROSS EL PASO COUNTY IN THE AFTERNOON. STAY TUNED. LW .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) UPPER LVL TROF WILL MOVE ACROSS THE AREA THURS NIGHT THROUGH FRI WITH COLD FRONT DROPPING THROUGH SE PLAINS THURS EVENING PARTIALLY DRIVEN BY AFTN CONVECTION ACROSS EAST CENTRAL CO. APPEARS HEAVIEST PCPN MAY DEVELOP ALONG THE NOSE OF LOW LVL JET OVERNIGHT...ACROSS EXTREME SE CO WRN KS WHERE BOTH GFS/NAM INDICATE MCS WILL DEVELOP. HOWEVER WITH FORCING FROM UPPER TROF MOVING ACROSS FCST AREA OVERNIGHT COULD SEE ISOLATED/SCAT THUNDERSTORMS JUST ABOUT ANYWHERE. AS FRONT DROPS SOUTHWARD SHOULD SEE ANOTHER PCPN MAX ALONG THE EASTERN SLOPES OF THE SE MTS WHERE UPSLOPE WILL PROVIDE ADDITIONAL LOW LVL FORCING. DEW POINTS IMMEDIATELY ALONG/BEHIND THE FRONT WILL BE IN THE MID 50S/LOWER 60S THURS EVENING...NETTING SBCAPE VALUES OF UP TO 2500 J/KG. WITH 0-6KM BULK SHEARS AROUND 50 KTS...ISOLATED SUPERCELLS WITH LARGE HAIL/DAMAGING WIND CAN BE EXPECTED. COULDN/T RULE OUT AN ISOLATED TORNADO THREAT ALONG THE SFC BOUNDARY. THUNDERSTORMS MAY BE ONGOING FRI MORNING AS UPPER TROF CONTINUES TO MOVE ACROSS CEN/ERN CO INTO THE CEN PLAINS BY THE AFTN. 12Z NAM/GFS AREN/T TOO PARTICULARLY WET FOR FRI...AS DRIER AIR MOVES IN FROM THE WEST AND AREA COMES UNDER SUBSIDENCE ALOFT. FRI WILL BE COOL...AND COULD BE TOO CAPPED ACROSS THE PLAINS...THOUGH WITH COOLER AIR ALOFT BEHIND THE TROF...CAP MAY NOT BE ALL THAT STRONG. HAVE KEPT SOME GENERALLY ISOLATED POPS FOR FRI AFTN ACROSS THE EASTERN MTS/PLAINS. SAT WILL BE DRIER AND WARMER...THEN 12Z GFS ADVECTS MOISTURE FROM REMNANTS OF HURRICANE DEAN INTO THE 4 CORNERS REGION BY SUN AFTN/NIGHT. MODELS SEEM TO BE HAVING A DIFFICULT TIME RESOLVING THE TIMING OF THIS...HOWEVER BY MON...SHOULD START SEEING AN INCREASE IN POPS FOR WRN AREAS. MEANWHILE...TEMPS SHOULD BE WARMING ON THE PLAINS AS LEE TROF DEEPENS AND H7 TEMPS WARM BACK TO +16 TO +19C FOR SUN AND MON. NEXT FRONT MAY DROP THROUGH THE SE PLAINS BY MON NIGHT...BRINGING ANOTHER COOL DOWN/UPSWING IN PRECIPITATION FOR THE EAST ON TUES/WED. -KT && .AVIATION... FAIRLY HIGH LIKELIHOOD OF THUNDERSTORMS DEVELOPING OVER KCOS/KPUB LATE THIS AFTERNOON/EARLY THIS EVENING DUE TO WEAK DISTURBANCE/SURFACE BOUNDARY MOVING SOUTH. MUCH LESS LIKELY AT KALS...FARTHER FROM DISTURBANCE. EVEN BETTER THUNDERSTORM POTENTIAL ALL SITES TOMORROW AFTERNOON WITH STRONGER DISTURBANCE MOVING IN. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/31
Hazardous weather outlook, Aug 22, 6:54 AM MDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 654 AM MDT WED AUG 22 2007 COZ058>089-093>099-231300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 654 AM MDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST PLAINS. ONE OR TWO SEVERE STORMS...PRODUCING HAIL OVER 3/4 OF AN INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH ARE POSSIBLE EAST OF A COLORADO SPRINGS TO LA JUNTA TO SPRINGFIELD LINE LATER THIS AFTERNOON AND EVENING. THUNDERSTORMS OVER THE EASTERN PLAINS MAY ALSO PRODUCE VERY HEAVY RAINFALL THIS EVENING...ESPECIALLY ALONG AND NORTH OF THE ARKANSAS RIVER. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MOUNTAINS AND I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THURSDAY AND FRIDAY...WITH THE BEST CHANCES EXPECTED ACROSS THE EASTERN MOUNTAINS AND PLAINS...AS A COLD FRONT SLOWLY MOVES ACROSS EASTERN COLORADO. THE MAIN THREAT FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND GUSTS TO NEAR 40 MPH...ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE ACROSS THE EASTERN PLAINS...WITH HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS TO OVER 60 MPH POSSIBLE. FOR SATURDAY THROUGH TUESDAY...ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE EACH AFTERNOON AND EVENING...WITH THE BEST COVERAGE EXPECTED OVER AND NEAR THE HIGHER TERRAIN. THE MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 35 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.
In the hours before
Local storm report, Aug 22, 5:07 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
507 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 3 N COLORADO SPRINGS 38.91N 104.76W
08/22/2007 M0.75 INCH EL PASO CO AMATEUR RADIO
&&
RMGLocal storm report, Aug 22, 5:23 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL FALCON 38.93N 104.62W
08/22/2007 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 22, 5:35 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
535 PM MDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 13 NE COLORADO SPRINGS 39.00N 104.59W
08/22/2007 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 3:55 AM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 22, 7:00 AM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Aug 22, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 53 min |
| Aug 22, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Aug 22, 3:31 PM MDT | Tornado Warning | PUB | Bent | 17 min |
| Aug 22, 4:33 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| Aug 22, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Aug 22, 5:53 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 97 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.